# SDR EIA2002144

- Difficulty date: November 4, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND LEFT BS 340 UPPER FLOORBEAM HAS OVERSIZED HOLES.  DISCREPANT HOLES OVERSIZED AND OVERSIZED FASTENERS INSTALLED ECRA 480-53-122-2. (M)
